# SDR YENA2022120801226

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 65,094 hours, 23,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Not Reported
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  REPLACED SEGMENT EMERGENCY EXIT DOOR IAW NRC 2022-628109, WO 2022-184/1.  ACCOMPLISHED EC A320-52-1144 ON EMERGENCY EXIT DOOR FRAME REINFORCE DOOR STRUCTURE.
